hi everyone, thank you for looking at my post, i would really like some advice please.
i have been using the contraceptive injection (depo) for 4 years, i came off last November (2013) and didn't bleed until around 6 weeks ago, 1st one was very light and only lasted 4 days, second was a week later and again only lasted 4 days but was very heavy, 3rd one was extremely light and only lasted 1 day... as im not having regular periods im really at a loss of when or how i can conceive, me and OH haven't been trying but would accept a pregnancy if it was to happen ( haven't been trying to prevent it either)
but now i am having a creamy white discharge and pains in my stomach and lower back and slight aches in my boobs, could this mean i am pregnant? im just getting a little stressed as i dont know whats happening or what to expect. any advice is welcome so please tell me your thoughts. thanks again.